International Journal of Differential Equations

Positive Solutions for a Coupled System of Nonlinear Semipositone Fractional Boundary Value Problems

S. Nageswara Rao and M. Zico Meetei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we consider a four-point coupled boundary value problem for system of the nonlinear semipositone fractional differential equation D0+αu(t)+λf(t,u(t),v(t))=0,0<t<1, D0+αv(t)+μg(t,u(t),v(t))=0,0<t<1, u(0)=v(0)=0,a1D0+βu(1)=b1D0+βv(ξ), a2D0+βv(1)=b2D0+βu(η),η,ξ(0,1), where the coefficients ai,bi,i=1,2 are real positive constants, α(1,2],β(0,1],D0+α, D0+β are the standard Riemann-Liouville derivatives. Values of the parameters λ and μ are determined for which boundary value problem has positive solution by utilizing a fixed point theorem on cone.

Article information

Source
Int. J. Differ. Equ., Volume 2019 (2019), Article ID 2893857, 9 pages.

Dates
Received: 15 September 2018
Revised: 22 December 2018
Accepted: 31 December 2018
First available in Project Euclid: 15 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1552615261

Digital Object Identifier
doi:10.1155/2019/2893857

Citation

Nageswara Rao, S.; Zico Meetei, M. Positive Solutions for a Coupled System of Nonlinear Semipositone Fractional Boundary Value Problems. Int. J. Differ. Equ. 2019 (2019), Article ID 2893857, 9 pages. doi:10.1155/2019/2893857. https://projecteuclid.org/euclid.ijde/1552615261


Export citation

References

  • K. Diethelm, The Analysis of Fractional Differential Equations, vol. 2004 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010.MR2680847
  • R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000.MR1890104
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.MR2218073
  • K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993.MR1219954
  • K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.MR0361633
  • I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999.MR1658022
  • N. A. Asif and R. A. Khan, “Positive solutions to singular system with four-point coupled boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 386, no. 2, pp. 848–861, 2012.MR2834792
  • J. Henderson and R. Luca, “Positive solutions for a system of semipositone coupled fractional boundary value problems,” Boundary Value Problems, vol. 2016, no. 1, 2016.
  • J. Henderson and R. Luca, “Positive solutions for a system of fractional differential equations with coupled integral boundary conditions,” Applied Mathematics and Computation, vol. 249, pp. 182–197, 2014.MR3279412
  • J. Henderson and R. Luca, “Positive solutions for a system of nonlocal fractional boundary value problems,” Fractional Calculus and Applied Analysis, vol. 16, no. 4, pp. 985–1008, 2013.MR3124348
  • J. Henderson, R. Luca, and A. Tudorache, “On a system of fractional differential equations with coupled integral boundary conditions,” Fractional Calculus and Applied Analysis, vol. 18, no. 2, pp. 361–386, 2015.MR3323907
  • J. Henderson and R. Luca, “Existence and multiplicity of positive solutions for a system of fractional boundary value problems,” Boundary Value Problems, vol. 2014, article 60, 2014.
  • R. Luca and A. Tudorache, “Positive solutions to a system of semipositone fractional boundary value problems,” Advances in Difference Equations, vol. 2014, no. 1, Article ID 179, 2014.
  • S. Nageswararao, “Existence and multiplicity for a system of fractional higher-order two-point boundary value problem,” Journal of Applied Mathematics and Computation, vol. 53, pp. 93–107, 2016.
  • S. N. Rao, “Existence of positive solutions for Riemann-Liouville fractional order three-point boundary value problem,” Asian-European Journal of Mathematics, vol. 8, no. 4, Article ID 1550057, 2015.MR3424137
  • S. N. Rao, “Multiple positive solutions for a system of Riemann-Liouville fractional order two-point boundary value problems,” Pan-American Mathematical Journal, vol. 25, no. 1, pp. 66–81, 2015.MR3364325
  • C. Yuan, “Multiple positive solutions for (n-1, 1)-type semipositone conjugate boundary value problems of nonlinear fractional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, pp. 1–12, 2010.
  • C. Yuan, D. Jiang, D. O'Regan, and R. P. Agarwal, “Multiple positive solutions to systems of nonlinear semipositone fractional differential equations with coupled boundary conditions,” Electronic Journal of Qualitative Theory of Differential Equations, no. 13, 17 pages, 2012.MR2889755
  • R. P. Agarwal, M. Meehan, and D. O'Regan, Fixed Point Theory and Applications, Cambridge University Press, Cambridge, UK, 2001.MR1825411
  • D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1988.MR959889 \endinput